A general approach to the asymptotic integration of singularly perturbed problems in the case of an unbounded nonselfadjoint operator
Doklady Akademii Nauk, Tome 236 (1977) no. 1, pp. 11-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_236_1_a0,
author = {M. A. Valiev and S. A. Lomov},
title = {A general approach to the asymptotic integration of singularly perturbed problems in the case of an unbounded nonselfadjoint operator},
journal = {Doklady Akademii Nauk},
pages = {11--13},
year = {1977},
volume = {236},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_236_1_a0/}
}
TY - JOUR AU - M. A. Valiev AU - S. A. Lomov TI - A general approach to the asymptotic integration of singularly perturbed problems in the case of an unbounded nonselfadjoint operator JO - Doklady Akademii Nauk PY - 1977 SP - 11 EP - 13 VL - 236 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1977_236_1_a0/ LA - ru ID - DAN_1977_236_1_a0 ER -
%0 Journal Article %A M. A. Valiev %A S. A. Lomov %T A general approach to the asymptotic integration of singularly perturbed problems in the case of an unbounded nonselfadjoint operator %J Doklady Akademii Nauk %D 1977 %P 11-13 %V 236 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1977_236_1_a0/ %G ru %F DAN_1977_236_1_a0
M. A. Valiev; S. A. Lomov. A general approach to the asymptotic integration of singularly perturbed problems in the case of an unbounded nonselfadjoint operator. Doklady Akademii Nauk, Tome 236 (1977) no. 1, pp. 11-13. http://geodesic.mathdoc.fr/item/DAN_1977_236_1_a0/